By Topic

Path Following for Nonlinear Systems With Unstable Zero Dynamics: An Averaging Solution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Dačić, D.B. ; Electr. & Elec tronic Eng. Dept., Univ. of Melbourne, Melbourne, VIC, Australia ; Nešić, D. ; Teel, A.R. ; Wei Wang

We consider a path-following problem in which the goal is to ensure that the error between the system output and the geometric path is asymptotically less than a prespecified constant, while guaranteeing a forward motion along the path and boundedness of all states. Comparing with the results on this problem, we exploit averaging techniques to develop an alternative simpler solution for a class of nonlinear systems and for paths satisfying a certain geometric condition.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 4 )